# SDR CA040712003

- Difficulty date: June 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bolkms BO105C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 4638302024
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 4638001001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION SENT FOR OVERHAUL DUE TO METAL CONTAMINATION DETECTED WITH A CHIP LIGHT INDICATION.  AFTER DISSASSEMBLY BEARING OUTER RACE FOUND TO HAVE SPALLING DAMAGE.
